MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT

Medline Industries, LP MEDLINE; IV START KIT
Catalog Number DYND74083
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it doesn¿t separate from the backing when we try, it has happened 10 times today at least.".
 
Additional Manufacturer Narrative
The account reported finding adhesive issue with dressing, and the complaint stated that it "doesn¿t separate from the backing" and "has happened 10 times today at least." medline received a sample for investigation, but the tracking for the shipping label showed that the sample was delivered and it could not be located for evaluation; finished good production records and finished good pack build were reviewed, with no run without approvals, deviations or non-conformance reports and no build issues that likely contributed.Component trending was reviewed and there have been 60 additional reported complaints for this issue for the component in the last 6 months; due to the sample not being located for evaluation, medline was unable to confirm the reported issue.Although the reported issue could not be confirmed without a sample, due to other reports received, the likely root cause is a vendor issue relating to their manufacturing process, and medline is working with the component manufacturing facility for further evaluation and corrective actions and will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
cyrus johnson
three lakes drive
northfield, IL 60093--275
MDR Report Key50947175
Report Number1417592-2026-54409
Device Sequence Number21220504
Product Code LRS
UDI-Device Identifier40080196772910
UDI-Public40080196772910
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74083
Device Lot Number24ABS143
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/26/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown